On the Existence of de Bruijn Tori with Two by Two Windows. / Hurlbert, Glenn; Mitchell, Chris J; Paterson, K.G.

In: Journal of Combinatorial Theory, Series A, Vol. 76, 1996, p. 213-230.

Research output: Contribution to journalArticle



  • Oteotb

    Submitted manuscript, 210 KB, PDF document

Original languageEnglish
Pages (from-to)213-230
Number of pages18
JournalJournal of Combinatorial Theory, Series A
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1332623